# SDR WX0A2021120873888

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 44,591 hours, 34,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: 10wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EPSU 10WL FAILED DURING EPSU SYSTEM TEST / REMOVED AND REPLACED FRONT EPSU 10WL IAW A319 AMM 33-51-31 PB401 OPS CHECK GOOD."
